Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations
Yun Gang Chen, Yoshikazu Giga, and Shun'ichi Goto
-  U. Abresch and J. Langer, The normalized curve shortening flow and homothetic solutions, J. Differential Geometry 23 (1986) 175-196.
-  A. D. Alexandroff, Almost everywhere existence of the second differential of a convex function and some properties of convex surfacesconnected with it, Leningrad Gos. Univ. Uchen. Zap. Ser. Mat. Nauk 6 (1939) 3-35. (Russian)
Mathematical Reviews (MathSciNet): MR3051
-  S. Angenent, Parabolic equations for curveson surfaces.II: Intersections, blow up and generalized solutions, CMS-Technical Summary Report #89-24, Univ. of Wisconsin.
-  K. A. Brakke, The motion of a surface by its mean curvature, Princeton Univ. Press, Princeton, NJ, 1978.
-  Y.-G. Chen, Y. Giga and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, Proc. Japan Acad. Ser. A 65 (1989) 207-210.
-  M. G. Crandall, Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order, Ann. Inst. H. Poincare Anal. Non Lineare 6 (1989) 419-435.
-  P. Dupuis and H. Ishii, On oblique derivative problems for fully nonlinear second order elliptic PDE's on nonsmoothdomain, preprint.
-  C. Epstein and M. Weinstein, A stable manifold theorem for the curveshortening equation, Comm. Pure Appl. Math. 40 (1987) 119-139.
-  L. C. Evans and J. Spruck, Motion of level sets by mean curvature., I, this issue, pp. 635-681.
-  M. Gage and R. Hamilton, The heat equation shrinking of convex plane curves, J. Differential Geometry 23 (1986) 69-96.
-  E. De Giorgi, Convergence problems for functionals and operators, Proc. Internat. Meeting on Recent Methods in Nonlinear Analysis (E. De Georgi et al., eds.), Pitagora Editrice, Bologna, 1979, 131-188.
-  M. Grayson, The heat equation shrinks embedded plane curves to round points, J. Differential Geometry 26 (1987) 285-314.
-  M. Gurtin, Towards a nonequilibrium thermodynamics of two-phase materials, Arch. Rational Mech. Anal. 100 (1988) 275-312.
-  G. Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geometry 20 (1984) 237-266.
-  G. Huisken, Asymptotic behavior for singularities of the mean curvature flow, J. Differential Geometry 31 (1990) 285-299.
-  H. Ishii, Perron's methodfor Hamilton-Jacobi equations, Duke Math. J. 55 (1987) 369-384.
-  H. Ishii, On uniqueness and existence of viscosity solutions of fully nonlinear second order elliptic PDE's, Comm. Pure Appl. Math. 42 (1989) 15-45.
-  H. Ishii and P. L. Lions, Viscosity solutions of fully nonlinear second-order ellipticpartial differential equations, J. Differential Equations 83 (1990) 26-78.
-  R. Jensen, The maximum principle for viscosity solutions of fully nonlinear second-order partial differential equations, Arch. Rational Mech. Anal. 101 (1988) 1-27.
-  R. Jensen, P. L. Lions and P. E. Souganidis, A uniqueness result for viscosity solutions of second orderfully nonlinear partial differential equations, Proc. Amer. Math. Soc.102 (1988) 975-978.
-  J. M. Lasry and P. L. Lions, A remark on regularization in Hilbert spaces, Israel J. Math. 55 (1986) 257-266.
-  P. L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations, Part II: Viscosity solutions and uniqueness, Comm. Partial Differential Equa- tions 8 (1983) 1229-1276.
-  P. de Mottoni and M. Schatzman, Evolution gometric d'interfaces, C.R. Acad. Sci.Paris Ser. I Math. 309 (1989) 453-458.
-  D. Nunziante, Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with noncontinuous time-dependence, Differential Integral Equations 3 (1990) 77-91.
-  S. Osher and J. A. Sethian, Fronts propagating with curvature dependent speed: Algorithms based on Hamilton-Jacobi formulations, J. Computational Phys. 79 (1988) 12-49.
-  J. A. Sethian, Numerical algorithms for propagating interfaces: Hamilton-Jacobi equations and conservation laws, J. Differential Geometry 31 (1990) 131-161.